... newer drugs for ADHD, I can't remember the name off of the top of my head, but the first one I gave her was a miserable experience. She was talking a mile a minute, would cry if I told her to slow down, just not good. So, the doctor prescribed Adderall XR 10 mg to start. It did good, no crying spells, her grades went up & her attitude changed for the better. Over the past 3 years she has been raised to the 20 mg. dosage. She is now complaining of no appetite, stomach pains, but the medication helps her control her impulsive behavior. What can I do to help her? I have asked the psych, but she just answers that it will "eventually go away", but it hasn't. I hate having to give her something that causes her any type of pain, but the alternative is negative behavior, disrespect for her teachers, me & anyone in an authority position and constant hyperactivity. Any help would be appreciated!!